# SDR FDEA201310222577

- Difficulty date: October 22, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 68,376 hours, 12,520 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AEA75321
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 1351, LBL 107.5 FOUND CORRODED.  REPAIRED BY SECTIONAL REPLACEMENT FROM BS 1331 TO 1371 IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 118.
